# SDR CALA2024121103059

- Difficulty date: November 6, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 77,911 hours, 28,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A57123
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  AFT MAIN CABIN L/H FLOOR WEB BETWEEN STA 987-1016 HAS EDGE DAMAGE AND MULTIPLE AREAS OF CORROSION.  TRANSCRIBED FROM HAECO GSO NRC 9284620.
